MathSciNet Relay Station
MathSciNet bibliographic data
MR1873792 (2002i:53045) 53C20 (53C30 57R60 57S25)
Eschenburg, J.-H. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1165–1167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement